Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dapsone
Jan 2, 2006

hi, i and thank you for for your attention., i im taking dapson but i would like to know about the side efects on this drug i ll appreciate this and thank you again

Response from Dr. Henry

Dapsone is used in the setting of HIV infecition particlarly for prevention of Pneumocystis pneumonia in persons intolerant to standard sulfa-trimethoprim. A small percent of persons taking dapson develop serious side effects that can include skin and bone marrow problems. Somewhat more common are fever, skin rash, malaise, muscle aches, headache, and other symptoms. In my experience dapsone is generally a well tolerated drug for most patients. KH



Previous
cannot finish PEP!!! too much nervous pain
Next
cannot finish PEP!!! too much nervous pain 2

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement